# SDR CKSA98039

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION ON SEAT TRACK BS 1140 TO 1160 LBL 11.33.  REMOVED AND REPLACED SEAT TRACK FS 1140 TO 1160 AND LBL 11.33 IAW B747 SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-210-05 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 12571.
